Nurofen sinus and pain 24 tabs
The dual action formula of Nurofen Sinus & Pain Tablets provides non-drowsy relief from the symptoms of sinus pain. Combining the targeted action* of Nurofen with the decongestant pseudoephedrine hydrochloride, each yellow, film-coated tablet provides relief from cold and flu symptoms and nasal decongestion. Non-drowsy, effective relief from: • Aches • Pains • Headache • Fever • Eases the pain of sore throats • Blocked noses and sinuses. * Blocks the enzymes that cause the pain
Adults and children 12 years and older: For oral use. Swallow 2 tablets with water, then, if necessary, take 1 or 2 tablets every 4 hours. Do not take more than 6 tablets in 24 hours. Not suitable for children under 12 years. If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor. Do not exceed the stated dose. Do not take if: • You have or have ever had a stomach ulcer or other digestive system disorder • You are allergic to any of the ingredients or to aspirin or to any other non-steroidal anti-inflammatory drugs (NSAIDs. • You have heart problems, high blood pressure, thyroid or prostrate problems, diabetes or glaucoma. Medicinal product not subject to medical prescription. Please consult your doctor before use if you are pregnant, breastfeeding, elderly, asthmatic, taking any other medicines or receiving regular treatment.
Read the package leaflet before use. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. Do not store above 25 °C. Store in the original package in order to protect from moisture.
Nurofen Sinus & Pain Tablets are a dual action formula containing: • 200 mg of the pain reliever ibuprofen • 30 mg of the decongestant pseudoephedrine hydrochloride